Intuitionistic fuzzy semiregularization spaces

Abbas S., Aygun H.

INFORMATION SCIENCES, vol.176, pp.745-757, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 176 Issue: 6
  • Publication Date: 2006
  • Doi Number: 10.1016/j.ins.2005.02.001
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.745-757


We introduce the intuitionistic fuzzy semiregularization space induced by an intuitionistic fuzzy topological space. We also investigate some properties of intuitionistic fuzzy semiregularization spaces. (C) 2005 Elsevier Inc. All rights reserved.